Zeitschrift für Operations Research

, Volume 19, Issue 3, pp 125–129 | Cite as

A continuous time queueing problem with special type of parallel channels

  • S. D. Sharma
Article
  • 19 Downloads

Summary

This paper studies the behaviour of a double channel queueing system wherein the arrivals are (i) uncorrelated and (ii) correlated at the two consecutive transition marks; and the intertransition time distribution is exponential.Laplace transforms of the probability generating functions for the queue length are obtained and the steady state results are derived therefrom.

Keywords

Steady State State Result Time Distribution Continuous Time Queue Length 

Zusammenfassung

In dieser Arbeit wird das Verhalten eines Zwei-Kanal-Warteschlangensystems untersucht, in dem die Ankünfte an zwei aufeinanderfolgenden Übergangsstellen (1) unkorreliert und (2) korreliert sind; die Übergangszeit ist exponentialverteilt. Es werdenLaplace-Transformationen der Wahrscheinlichkeitsfunktionen für die Länge der Warteschlange ermittelt und daraus die entsprechenden Ergebnisse für den Gleichgewichtszustand abgeleitet.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Cox, D. R., andW. L. Smith, Queues. New York 1961.Google Scholar
  2. Saaty, T. L.: Elements of Queueing Theory with Applications, McGraw-Hill Book Company, Inc., New York 1961.Google Scholar

Copyright information

© Physica-Verlag 1975

Authors and Affiliations

  • S. D. Sharma
    • 1
  1. 1.Department of MathematicsUniversity College KurukshetraIndia

Personalised recommendations